Opuscula Math. 32, no. 4 (2012), 775-781
On the solvability of Dirichlet problem for the weighted p-Laplacian
Abstract. The paper investigates the existence and uniqueness of weak solutions for a non-linear boundary value problem involving the weighted \(p\)-Laplacian. Our approach is based on variational principles and representation properties of the associated spaces.
Keywords: \(p\)-Laplacian, weak solutions, solvability.
Mathematics Subject Classification: 35A15, 35J20, 35J60.
- Received: 2011-05-11.
- Revised: 2012-03-19.
- Accepted: 2012-03-20.